Diffusion on viscous fluids. Existence and asymptotic properties of solutions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 2, pp. 341-355
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1983_4_10_2_341_0,
author = {Beir\~ao da Veiga, H.},
title = {Diffusion on viscous fluids. {Existence} and asymptotic properties of solutions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {341--355},
year = {1983},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 10},
number = {2},
mrnumber = {728440},
zbl = {0531.76095},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_2_341_0/}
}
TY - JOUR AU - Beirão da Veiga, H. TI - Diffusion on viscous fluids. Existence and asymptotic properties of solutions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1983 SP - 341 EP - 355 VL - 10 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_2_341_0/ LA - en ID - ASNSP_1983_4_10_2_341_0 ER -
%0 Journal Article %A Beirão da Veiga, H. %T Diffusion on viscous fluids. Existence and asymptotic properties of solutions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1983 %P 341-355 %V 10 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_2_341_0/ %G en %F ASNSP_1983_4_10_2_341_0
Beirão da Veiga, H. Diffusion on viscous fluids. Existence and asymptotic properties of solutions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 2, pp. 341-355. http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_2_341_0/